Translator Disclaimer
2009 Exponential decay of correlations for surface semiflows with an expanding direction
Ippei Obayashi
J. Math. Kyoto Univ. 49(2): 427-440 (2009). DOI: 10.1215/kjm/1256219166

Abstract

Dolgopyat [4] showed that a class of Axiom A flows has exponential decay of correlations for smooth observables, and Baladi-Vallée [2] gave a nice interpretation of it on suspension semiflows of one-dimensional expanding countable Markov maps. Avila-Gouëzel-Yoccoz [1] extends the result of Baladi-Vallée to higher dimensional systems.

In this paper we show that a class of non-Markov semiflows also has exponential decay of correlations.

We prove that such exponential decay can be shown on an open dense condition for the suspensions of piecewise expanding maps.

Citation

Download Citation

Ippei Obayashi. "Exponential decay of correlations for surface semiflows with an expanding direction." J. Math. Kyoto Univ. 49 (2) 427 - 440, 2009. https://doi.org/10.1215/kjm/1256219166

Information

Published: 2009
First available in Project Euclid: 22 October 2009

zbMATH: 1184.37008
MathSciNet: MR2571851
Digital Object Identifier: 10.1215/kjm/1256219166

Rights: Copyright © 2009 Kyoto University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.49 • No. 2 • 2009
Back to Top